# SDR HALA2018101500498

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 906 hours, 178 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INFO TO MAINTENANCE, UPON STARTING ENG NR 2 GOT ECAM ENG 2 START FAULT AND ENG 2 IGN A FAULT, PER MAINT. REQUEST WE RESET A3 AND Q40 CIRCUIT BREAKERS. AFTER CIRCUIT BREAKERS RESET AND RESTART ENG NR 2 FAULT CLEARED. PERFORMED OPERATIONAL TEST OF ENG NR 2 IGNITION SYSTEM PER AMM 74-00-00-710-802-A. IGN A AND B SYSTEM TESTED OK. NO FAULTS NOTED. OK FOR SVC.
